# SDR UPS97824397

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5614943291
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, KEEL BEAM ATTACH ANGLE AT F/S 970 CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-3-0, 51-1-20D, 51-1-21, AND DWG 5614943.
